Publications in journals

  • Yong Sua; Hua-Wen Liu; J. V. Riera; D. Ruiz-Aguilera; J. Torrens, "The distributivity equation for uninorms revisited", "Fuzzy Sets and Systems", Volume 334, Pages 1-23, 2018. Paper.
  • Massanet, S.; Ruiz-Aguilera, D.; Torrens, J., "Characterization of a class of fuzzy implication functions satisfying the law of importation with respect to a fixed uninorm (Part I)", "IEEE Transactions on Fuzzy Systems", 2018. Paper in press.
  • Massanet, S.; Ruiz-Aguilera, D.; Torrens, J., "Characterization of a class of fuzzy implication functions satisfying the law of importation with respect to a fixed uninorm (Part II)", "IEEE Transactions on Fuzzy Systems", 2018. Paper in press.
  • Bibiloni, P.; González-Hidalgo, M.; Massanet, S., "A Real-time fuzzy morphological algorithm for retinal vessel segmentation" [Publicació Online], "Journal Of Real-Time Image Processing", Pages 1-14, 2018. Paper in press.
  • González-Hidalgo, M.; Massanet, S.; Mir, A.; Ruiz-Aguilera, D, "Improving Salt and pepper noise removal using a fuzzy mathematical morphology-based filter" [Publicació online], "Applied Soft Computing", Volume 63, Pages 167-180, 2018. Paper.